Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 43, NWS Albuquerque, NM

May 29, 2016Quay County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 29, 2016, 1:54 PM MDT for Quay County, New Mexico. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2016, 1:54 PM MDT (19:54 UTC)
Expired
May 29, 2016, 2:44 PM MDT
In force
50 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Quay County, NM

The radar

The Cannon AFB radar (KFDX), 77 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 12:53 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 7.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
428 J/kg
Mixed-layer CIN
-344 J/kg
Mixed-layer LCL
1713 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

814 
WUUS55 KABQ 291954
SVRABQ
NMC037-292100-
/O.NEW.KABQ.SV.W.0043.160529T1954Z-160529T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 PM MDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO...

* UNTIL 300 PM MDT

* AT 153 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  SAN JON...OR 19 MILES EAST OF TUCUMCARI...MOVING NORTHEAST AT 15
  MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EAST CENTRAL QUAY COUNTY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 343 AND 349.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3512 10354 3528 10356 3549 10305 3538 10304
      3526 10305
TIME...MOT...LOC 1953Z 246DEG 19KT 3523 10339 

HAIL...1.00IN
WIND...60MPH

$$

50
2 follow-up statements
392 
WWUS55 KABQ 292024
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
224 PM MDT SUN MAY 29 2016

NMC037-292100-
/O.CON.KABQ.SV.W.0043.000000T0000Z-160529T2100Z/
QUAY-
224 PM MDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR EAST CENTRAL QUAY COUNTY...

AT 224 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST
OF GLENRIO...OR 22 MILES SOUTH OF NARA VISA...MOVING NORTHEAST AT 20
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL QUAY COUNTY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 343 AND 346.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3544 10318 3533 10313 3526 10326 3514 10354
      3528 10356
TIME...MOT...LOC 2024Z 246DEG 19KT 3530 10321 

HAIL...1.00IN
WIND...60MPH
 
$$

34
422 
WWUS55 KABQ 292044
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
244 PM MDT SUN MAY 29 2016

NMC037-292054-
/O.CAN.KABQ.SV.W.0043.000000T0000Z-160529T2100Z/
QUAY-
244 PM MDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL QUAY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL NEW MEXICO.

LAT...LON 3544 10318 3533 10313 3526 10326 3514 10354
      3528 10356
TIME...MOT...LOC 2038Z 246DEG 19KT 3534 10309 

$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 11:46 AM MDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 29, 11:46 AM MDT, 2 hours 8 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1146 AM MDT SUN MAY 29 2016

.AVIATION...
18Z TAF CYCLE
Complexity of aviation hazards exist during the next 24 hrs. The
main hazard will be due to strong to severe storms across the
eastern plains during the rest of the afternoon into the early to
mid evening. Made mention of VCTS at TCC/ROW mid to late
afternoon. Higher based virga activity would be found elsewhere
and could impact GUP/LVS and lesser extent SAF/FMN. Winds will
shift around due to the SH/TS activity. Models are indicating a
stronger outflow or gust front originating from the cluster of
storms across the far east to push back towards the central mtns
overnight. If a stronger boundary develops then short term changes
in wind speeds/direction would occur at LVS/TCC/ROW and to a
lesser extent SAF and perhaps ABQ overnight. Lastly...low cigs due
to an overnight moisture surge is once again expected. Expect main
impacts to TCC and ROW.

50

&&

.PREV DISCUSSION...311 AM MDT SUN MAY 29 2016...
.SYNOPSIS...
The warming trend continues into Monday...with daytime
temperatures reaching to near or slightly above normal for late
May at most locales. A few thunderstorms are possible along a
dryline later today near the Texas border and may become severe.
Look for a similar day Monday...with any severe thunderstorms
across the far eastern plains near the Texas border. Otherwise...
mostly dry conditions with afternoon breezes will prevail though
Monday. A backdoor cold front will push southwest across the area
late Tuesday into Wednesday and bring much needed moisture for
showers and storms. Temperatures will take a dip below normal
behind the front and stay there through Thursday. A renewed
warming trend is forecast for the end of the work week and into
the weekend with temperatures rising back to near normal and
diminishing chances for rain.

&&

.DISCUSSION...
A weak and slow moving upper low...currently offshore of southern
California...will take its time moving east toward southern New
Mexico over the next several days. A dry slot rotating out ahead
of the upper low will keep western and central New Mexico on the
dry side...with any convection through Monday likely producing
gusty winds and very little to no measurable precipitation.
However...a different story across eastern New Mexico where a
dryline will sharpen-up later today. Gulf moisture advection is
currently underway into the east central and southeast plains
where surface dewpoint temperatures are currently rising into the
50s and low 60s. Lower forecaster confidence on the placement of
the dryline later today given model run-to-run inconsistency...but
convective initiation is likely somewhere between the Pecos River
Valley and the Texas border later today. The SPC day 1 convective
outlook has eastern portions of some of our eastern-most counties
in a rather large slight risk area. Any storms that develop over
the eastern plains will likely strengthen as they move east into
the Texas Panhandle late today. Similar setup for Monday thanks to
a retreating dryline overnight. Otherwise...the warming trend
continues through Monday with temperatures rising to near or
slightly above normal at most locales.

The backdoor cold front is still on track to move southwest across
our area late Tuesday into Wednesday. Strong to potentially severe
storms (pulse-type) are possible late Tuesday between the Sangres
and the TX/OK borders along and behind the front...and possibly
out ahead of the front across the east central plains as Gulf
moisture is pulled westward in the lower boundary layer depending
on the exact track of the of the upper low. The front will mover
west through the gaps in the central mountain chain late Tuesday
night or Wednesday morning with windy conditions forecast in the
Rio Grande and Upper Tularosa Valleys. Moisture advection behind
the front will be sufficient to fuel wetting showers and storms
Wednesday west to near the Continental Divide. Temperatures will
take a dip below normal behind the front and stay there through
Thursday.

An impressive upper ridge is forecast by both the 00z GFS and
ECMWF to pump-up over the Great Basin and Desert Southwest late
week then gradually shift east over the central/southern Rockies
and New Mexico through the weekend. Look for a warming trend from
late week through the weekend with temperatures headed to near or
slightly above normal for early June. Sufficient moisture will
remain for daily rounds of storms Fri-Sun...but the wetting
footprint should gradually decrease given no added moisture input.

11

&&

.FIRE WEATHER...
A fairly weak low pressure system aloft is currently located just
off of the southern CA coast, and this feature is expected to move
very slowly to the east over the next four days.  A couple of
disturbances aloft are also currently moving northeast from the Baja
into eastern NM, and at the surface the dryline is very conspicuous,
separating moist air to the east and warm, dry air to the west.
Humidity recovery is rapidly rising in the far eastern plains, and
this trend will continue more-or-less east of the Pecos valley. Much
uncertainty rests with the evolution of the dryline for the daytime
today. Synoptic forecast models have changed their tune from 24
hours ago, and now indicate a rapid mixing out of the dryline east
toward the TX border. However, the high resolution short term models
indicate a much different story with the dryline  holding its ground
within a reasonably close proximity of the Pecos. This will have big
implications on not only the afternoon humidity, but also on the
location of where storms will be triggered. For now, have built the
forecast with the deepest moisture getting shoved into the farthest
eastern tier of NM with the potential for any storms that do develop
to turn strong to severe.  To the west of the dryline, the warming
and drying trend will continue where it left off yesterday with
seasonable temperatures and light to moderate afternoon breezes.

Tonight the dryline will likely slosh back to the west, carrying
high humidity recoveries back into the plains of NM. It does appear
that the dryline will mix and push eastward Monday afternoon, but
forecast models indicate that it may not fully leave the state. This
could keep some higher humidity entrenched over the far eastern tier
of NM with some storm potential. By this time the disturbance aloft
will make a leisurely track into western AZ.  A mid level dry slot
will round the base of this feature and nose its way into western
and central NM, and this will lead to another day of single digit
humidity for many of these zones Monday afternoon. Otherwise breezes
would pick up in the afternoon with some speeds briefly breaching
critical thresholds in the northeastern highlands in isolated
locales, and west of the dryline Haines indices will be high.

By Tuesday the upper low will ease toward southeastern AZ, and a
surface cold front will back into northeast NM. The front will bring
additional low layer moisture into the northeast corner of NM where
showers and thunderstorms are expected, but much of the central to
western zones will continue to suffer from very low RH due to the
presence of the dry slot aloft, warm temperatures, high mixing
heights and rather unstable conditions.

By Tuesday night the aforementioned back door cold front will race
south and west through NM, spreading gusty winds as it passes
through, especially near canyons/gaps within the central mountain
chain.  This front will be the catalyst that induces a  shift in the
weather to a cooler, moist pattern.  Moisture will feed shower and
thunderstorm development Wednesday and through the remainder of the
work week.  Some dry storms would still likely be found toward the
Continental Divide during the latter half of the week, but areas to
the east would see a wetter variety of showers/storms.  Temperatures
would rebound back close to normal next weekend as the moisture
slowly dwindles.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 29, 5:31 AM MDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 AM MDT SUN MAY 29 2016

NMZ501>540-301200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
531 AM MDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN
PLAINS NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING. LARGE
HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW STRONG TO POTENTIALLY SEVERE STORMS ARE POSSIBLE MONDAY
AFTERNOON AND EVENING NEAR THE TEXAS BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY FOR PORTIONS OF THE
EASTERN PLAINS NEAR THE TEXAS BORDER DUE TO SEVERE THUNDERSTORMS.

11

In the hours before

Special weather statement, May 29, 12:26 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1226 PM MDT SUN MAY 29 2016

NMZ534-291845-
QUAY COUNTY-
1226 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR  UNTIL 1245 PM MDT...

AT 1225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF NARA VISA...MOVING NORTHEAST AT
18 MPH.

PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEAST QUAY COUNTY.

&&

LAT...LON 3544 10309 3553 10312 3558 10304 3546 10304
TIME...MOT...LOC 1825Z 225DEG 18KT 3550 10307

50
Special weather statement, May 29, 12:37 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1237 PM MDT SUN MAY 29 2016

NMZ526-539-291915-
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
1237 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
115 PM MDT...

AT 1236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ARABELA...OR 33 MILES NORTHEAST OF
RUIDOSO... MOVING NORTHEAST AT 20 MPH.

PEA UP TO PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARABELA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3365 10537 3394 10506 3369 10489 3367 10489
      3352 10522
TIME...MOT...LOC 1836Z 228DEG 17KT 3364 10523

43
Special weather statement, May 29, 1:07 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
107 PM MDT SUN MAY 29 2016

NMZ540-291930-
SOUTHWEST CHAVES COUNTY-
107 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
130 PM MDT...

AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUNKEN...OR 36 MILES EAST OF TIMBERON...
MOVING NORTH AT 10 MPH.

PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES
COUNTY EAST OF DUNKEN.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN NEW MEXICO.

LAT...LON 3284 10516 3309 10489 3297 10483 3296 10483
      3296 10484 3283 10484 3275 10509
TIME...MOT...LOC 1906Z 195DEG 10KT 3283 10510

50
Special weather statement, May 29, 1:26 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
126 PM MDT SUN MAY 29 2016

NMZ539-292015-
EASTERN LINCOLN COUNTY-
126 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
215 PM MDT...

AT 126 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARABELA...OR 36 MILES NORTHEAST OF RUIDOSO...
MOVING EAST AT 10 MPH.

PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARABELA.

&&

LAT...LON 3355 10521 3359 10518 3362 10520 3363 10523
      3370 10523 3378 10498 3347 10497
TIME...MOT...LOC 1926Z 263DEG 7KT 3361 10514

50
Local storm report, May 29, 1:37 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
137 PM MDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             BARD                    35.14N 103.24W
05/29/2016  E1.75 INCH       QUAY               NM   FIRE DEPT/RESCUE

&&

EVENT NUMBER ABQ1601293

50
Local storm report, May 29, 1:42 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
142 PM MDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             3 E SAN JON             35.11N 103.27W
05/29/2016  M0.88 INCH       QUAY               NM   PUBLIC

&&

EVENT NUMBER ABQ1601294

TRM

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 11:15 AM MDTSpecial Weather StatementABQQuay45 min
May 29, 11:41 AM MDTSevere Thunderstorm WarningABQHarding, Quay26 min
May 29, 12:37 PM MDTSpecial Weather StatementABQLincoln38 min
May 29, 1:07 PM MDTSpecial Weather StatementABQ23 min
May 29, 1:23 PM MDTSevere Thunderstorm WarningABQQuay36 min
May 29, 1:26 PM MDTSpecial Weather StatementABQLincoln49 min
May 29, 1:41 PM MDTSevere Thunderstorm WarningABQLincoln23 min
May 29, 1:46 PM MDTAreal Flood AdvisoryABQQuay119 min
May 29, 1:56 PM MDTSpecial Weather StatementABQCurry49 min
May 29, 2:03 PM MDTSpecial Weather StatementABQ27 min
May 29, 2:17 PM MDTSpecial Weather StatementABQGuadalupe28 min
May 29, 2:21 PM MDTSevere Thunderstorm WarningABQQuay, San Miguel25 min
May 29, 2:31 PM MDTSpecial Weather StatementABQ14 min
May 29, 2:35 PM MDTSpecial Weather StatementABQSan Miguel25 min
May 29, 2:47 PM MDTSevere Thunderstorm WarningABQSan Miguel19 min
May 29, 2:50 PM MDTSpecial Weather StatementABQCurry25 min
May 29, 3:14 PM MDTSpecial Weather StatementABQRoosevelt31 min
May 29, 3:16 PM MDTSpecial Weather StatementABQCurry29 min
May 29, 3:21 PM MDTSpecial Weather StatementABQCurry24 min
May 29, 3:23 PM MDTSevere Thunderstorm WarningABQRoosevelt52 min
May 29, 3:26 PM MDTSevere Thunderstorm WarningABQCurry49 min
May 29, 3:37 PM MDTSevere Thunderstorm WarningABQChaves38 min
May 29, 3:48 PM MDTSpecial Weather StatementABQCurry27 min
May 29, 4:00 PM MDTSpecial Weather StatementABQCurry30 min
May 29, 4:10 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt50 min
May 29, 4:16 PM MDTSevere Thunderstorm WarningABQRoosevelt44 min
May 29, 4:23 PM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt112 min
May 29, 4:29 PM MDTTornado WarningABQCurry31 min
May 29, 4:43 PM MDTSevere Thunderstorm WarningABQRoosevelt29 min
May 29, 4:57 PM MDTSpecial Weather StatementABQRoosevelt33 min
May 29, 5:00 PM MDTSpecial Weather StatementABQQuay30 min
May 29, 5:09 PM MDTSpecial Weather StatementABQCurry36 min
May 29, 5:10 PM MDTSpecial Weather StatementABQQuay35 min
May 29, 5:25 PM MDTSevere Thunderstorm WarningABQRoosevelt36 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.